This page was printed on18th August 2018
Adverse cutaneous reactions to drugs
Acne due to medicines Acute generalised exanthematous pustulosis Alopecia from drugs Anaphylaxis Angioedema Baboon syndrome Bullous drug eruptions Cutaneous vasculitis Cutaneous adverse reactions to antibioticsDrug eruptions (widespread rashes) Drug hypersensitivity syndromeDrug-induced psoriasisDrugs causing erythroderma Fixed drug eruption Flagellate erythema Drug-induced lupus erythematosusDrug-induced nummular dermatitisDrug-induced pemphigusDrug-induced photosensitivity Drug-induced skin pigmentationDrug-induced vitiligoHand foot syndrome Lichenoid amalgam reaction Lichenoid drug eruption Morbilliform eruption (maculopapular exanthem) Oral lichenoid drug eruption Pseudoporphyria Serum sickness Serum sickness-like reaction Severe cutaneous adverse reactionStevens–Johnson syndrome / toxic epidermal necrolysisSymmetrical drug-related intertriginous and flexural exanthema (SDRIFE) Urticaria
Anticonvulsants and the skinAdverse cutaneous reactions to psychotropic drugsAdverse reactions to vaccines ArsenicChrysiasis (gold toxicity)EGFR inhibitors (protease inhibitors)Skin toxicity of chemotherapy drugs Nonsteroidal anti-inflammatory drugs (NSAIDs) Halogenodermas, (skin toxicity from iodides, bromides) Heparin induced thrombocytopenia Heparin necrosisLithiumMethamphetamine skin effectsNonsteroidal anti-inflammatory drugs Argyria (silver toxicity)Sulfa drugs Systemic contact dermatitisTopical steroid withdrawal syndromeSteroid rosaceaWarfarin induced skin necrosis
See the DermNet NZ bookstore.
© 2018 DermNet New Zealand Trust.
DermNet NZ does not provide an online consultation service. If you have any concerns with your skin or its treatment, see a dermatologist for advice.